# SDR FDEA201108283531

- Difficulty date: August 28, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 62,758 hours, 14,034 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: False Indication
- Location: R1 Slide Press
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

1R DOOR SLIDE LIGHT ILLUMINATED DURING CRUISE.  ON FOR REMAINDER FLIGHT.  CHECKED BOTTLE PRESSURE FOUND GREEN BAND AND CONTINUITY CHECK OF THE PRESURE SWITCH FOUND OK.  THEN  R & R 1R PRESSURE REMOTE INDICATOR ASSY IAW  MM 25-61-04-4. INDICATION TEST FOUND OK IAW MM 25.
